RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 1055–1059 (Mi de8790)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Necessary conditions for an extremum in the case of the nondifferentiability of the state function with respect to the control

S. Ya. Serovaĭskiĭ

Al-Farabi Kazakh National University

Full text: PDF file (701 kB)

English version:
Differential Equations, 1995, 31:6, 987–991

Bibliographic databases:
UDC: 517.95
Received: 28.03.1994

Citation: S. Ya. Serovaǐskiǐ, “Necessary conditions for an extremum in the case of the nondifferentiability of the state function with respect to the control”, Differ. Uravn., 31:6 (1995), 1055–1059; Differ. Equ., 31:6 (1995), 987–991

Citation in format AMSBIB
\Bibitem{Ser95}
\by S.~Ya.~Serova{\v\i}ski{\v\i}
\paper Necessary conditions for an extremum in the case of the nondifferentiability of the state function with respect to the control
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1055--1059
\mathnet{http://mi.mathnet.ru/de8790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383934}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 987--991


Linking options:
  • http://mi.mathnet.ru/eng/de8790
  • http://mi.mathnet.ru/eng/de/v31/i6/p1055

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Serovaǐskiǐ, “An approximate solution of an optimal control problem for a singular equation of elliptic type with a nonsmooth nonlinearity”, Russian Math. (Iz. VUZ), 48:1 (2004), 77–83  mathnet  mathscinet  zmath
    2. S. Ya. Serovaǐskiǐ, “A control problem in coefficients and an extended derivative with respect to a convex set”, Russian Math. (Iz. VUZ), 49:12 (2005), 43–51  mathnet  mathscinet  elib
  • Number of views:
    This page:35
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019